Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 701910, 18 pages
Research Article

On Generalized Weakly -Contractive Mappings in Partially Ordered -Metric Spaces

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 3 August 2012; Accepted 6 September 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 A. Razani and V. Parvaneh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Razani and V. Parvaneh, “On Generalized Weakly -Contractive Mappings in Partially Ordered -Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 701910, 18 pages, 2012. doi:10.1155/2012/701910